Ask an expert
Question

20 Jul 2010

Passing blood(stools)
Hi Doc
My Fiance had very painfull stomach cramps lastnite as well as vomitting. When he goes to the toilette he would pass blood(stools). What could it be as he never had that problem before.
(For the last two weeks he has been using Staminogro to improve his sperm quality), could that mabe contributing to his condition.

Thanks
Answer 504 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Gena
It sounds to me as if he has an infection in the gut - please let him see your doctor as he may need antibiotics if there is blood in the stool. I don't think it is caused by Staminogro.
dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.